• question-icon

    What do oval patches on the skin indicate?

default
Posted on Tue, 11 Jul 2017 in Internal Doctor Category
Question: Is there any cure for the oval patches on skin created by fixed drug eruption?

I didn't knew I had allergy from sulpha drugs when I took them which resulted in oval black patches on stomach and on back .

Now is there is any way to get rid of them ?
doctor
Answered by Dr. Nagamani Ng 38 minutes later
Brief Answer:
Anti Histamnes

Detailed Answer:
Hi,
XXXX,

Thanks for posting the query,

Treatment of a drug eruption depends on the specific type of reaction.

If you have stopped the medicine then the allergic patches resolves on their own.

Therapy for exanthematous drug eruptions is supportive in nature. I treat such cases with First-generation antihistamines like levocitrazine . Mild topical steroids (eg, hydrocortisone, desonide) and moisturizing lotions , especially during the late desquamative phase.


Any queries do follow up,

Take care.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Nagamani Ng 17 hours later
thanks dr. Nagamani Ng
but I've not taken any sulpha drug since my this incident (happened almost two years ago ).
and the black spots on the stomach and on back are still there.
there no itching or pain on these area.
doctor
Answered by Dr. Nagamani Ng 5 hours later
Brief Answer:
Then apply hydrocortisone ceam

Detailed Answer:
K, Then i would suggest you to apply Hydrocortisone 1% cream twice a day for 5 to 10 days. If still it doesn't cure then confirm the cause of the patch by consulting a dermatologist.

Cause usually the drug allergy will be cured once the allergic drug is stopped.


Any issue do follow up,

take care
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Nagamani Ng

General & Family Physician

Practicing since :2010

Answered : 837 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Drug allergy

doctor1 MD

Hi I am very confused. I have Celiac Disease going on 8 years and have been on a gluten-free diet also. My problem is I cannot figure out why i don...

doctor1 MD

Hi, I have this problem that my GI System makes these embarrasing noises especially after eating. It s embarrasing because I ve noticed this at the...

doctor1 MD

19 yearl girl has reactive VDRL test what medicine she should be given and her AEC is 1200

doctor1 MD

I had sex with an unknown girl and subjected fever after a week,that lasted for 10days .Doctor recommended to take hiv ag/ab combo that test...

doctor1 MD

I'm a 30 year old male in great shape and have been waking up with welts on my face, neck, shoulder, behind my ears, head, hip.

doctor1 MD

Hi, my 6 weeks old daughter has being pooing for 5days, almost after each feed. With blood and mucus iin the poo. The poo isn't watery, seems more...

doctor1 MD

My friend just had a stent placed in her kidney today because she had blockage that was not allowing it to drain properly.She is in a large amount...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Nagamani Ng
  • Q - What does this KFT report indicate?

  • Q - Suggest treatment for body pain, sneezing and dry cough

  • Q - Suggest treatment for itching all over the body

  • Q - Suggest ways to reduce the midnight food cravings

  • Q - How long does eye inflammation take to resolve?

  • Q - What does weird sensation on left side of the face suggest?

  • Q - What do the following blood test report indicate?

  • Q - Suggest treatment for pain in knee while walking

  • Q - What causes sweating, nausea and dizziness with history of epilepsy?

  • Q - What causes severe peripheral neuropathy when diagnosed with myopathy?

backtotop2